# SDR DALA2023060504507

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 SECONDARY NRC IN REF TO NRC S/N 00391: AFTER REMOVE CORROSION ON STRINGER SPLICES (4 E/A) FROM STA. 1450 TO 1470, S-28L, S-29L, S-30, S-29R WERE FOUND OUT LIMITS AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00773: SPLICES (4 E/A) AND SHIMS (4 E/A) WERE REPLACED PER B757-200 SRM. (2793520)
